# SDR MASA97111

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6038443
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 7567 - GJT-DEN - DURING THE PREFLIGHT INSPECTION, THE CREW FOUND TWO FORWARD RED EMERGENCY ESCAPE PATH LIGHTS OUT IN A ROW.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND REPAIRED BROKEN WIRES, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
